MAUDE Adverse Event Report: NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37085-60
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturing representative regarding a patient who was implanted with a neurostimulator (ins) for parkinsonian tremor.It was reported that the extension wire was damaged by a surgical tool.Diagnostics/troubleshooting involved were electrical integrity tests performed intra-operatively and post-operatively.No interventions/actions were taken to resolve the issue.Therapy impedances indicated normal circuits.Patient caregiver informed that condition of extension wire could degrade and that, in that case, a replacement could be performed.The issue is not resolved.No surgical interventions has occurred or is planned.No patient symptoms were reported.No further complications were reported or anticipated with this event.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key7598729
Report Number6000153-2018-00013
Device Sequence Number178492
Product Code MHY
UDI-Device Identifier00613994353528
UDI-Public00613994353528
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2014
Device Model Number37085-60
Device Catalogue Number37085-60
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight75